HOMOCLINIC AND HETEROCLINIC MOTIONS IN HYBRID SYSTEMS WITH IMPACTS


Creative Commons License

Fen M. O. , FEN F.

MATHEMATICA SLOVACA, vol.67, no.5, pp.1179-1188, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1515/ms-2017-0041
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.1179-1188

Abstract

In this paper, we present a method to generate homoclinic and heteroclinic motions in impulsive systems. We rigorously prove the presence of such motions in the case that the systems are under the influence of a discrete map that possesses homoclinic and heteroclinic orbits. Simulations that support the theoretical results are represented by means of a Duffing equation with impacts. (C) 2017 Mathematical Institute Slovak Academy of Sciences